Number Theory

[11] Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case

Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24002

Transactions of the AMS, 371, 7949-7994, 2019
[ Download ] [ 2019-08-20 23:43:37 uploaded by chenwan ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The Drinfeld symmetric space and local Langlands correspondence II

Haoran Wang Tsinghua University

Number Theory mathscidoc:1906.24002

Math. Ann., 369, 1081-1130, 2017
[ Download ] [ 2019-06-26 18:08:38 uploaded by Haoran ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The Drinfeld symmetric space and local Langlands correspondence I

Haoran Wang Tsinghua University

Number Theory mathscidoc:1906.24001

Math. Z., 278, 829-857, 2014
[ Download ] [ 2019-06-26 18:05:34 uploaded by Haoran ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Taylor coefficients of t-motivic multiple zeta values and explicit formulae

Chieh-Yu Chang National Tsing Hua University Nathan Green University of California at San Diego Yoshinori Mishiba University of the Ryukyus

Number Theory mathscidoc:1904.24003

[ Download ] [ 2019-04-30 21:23:11 uploaded by cychang ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved